# SDR FDEA2018102683010

- Difficulty date: October 18, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 4,943 hours, 2,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACCURADE ODOR, SIMILAR TO "BURNING RUBBER" NO  VISIBLE SMOKE. NO SECONDARY INDICATIONS. 20 MILES SW KIAD DURING APPROACH TO IAD AT 8000' LASTED APROX 5 MINS VISUALLY INSPECT EE COMPARTMENT FOUND NO EVIDENCE OF BURNING OF RUBBER SMELL. RAN APU PER JRH TO OPERATE BOTH PACKS ON GROUND NO EVIDENCE OF RUBBER SMELL. CHECK CARGO COMPARTMENT NO EVIDENCE OF BURNING RUBBER SMELL. NO DEFECTS FOUND PER MM  05-51-56-2. OK FOR SERVICE.
